# SDR SWIA200311803

- Difficulty date: February 20, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 3,599 hours, 2,762 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION STALL FAIL MESSAGE DISPLAYED.  WOULD NOT CLEAR.  INSPECTED STALL PROTECTION SYSTEM AND PERFORMED TESTS.  COULD NOT DUPLICATE.  SYSTEM OPS CHECKS GOOD.
